MAUDE Adverse Event Report: TRYTON MEDICAL, INC. TRYTON SIDE BRANCH STENT; BARE METAL CORONARY STENT

TRYTON MEDICAL, INC. TRYTON SIDE BRANCH STENT; BARE METAL CORONARY STENT
Catalog Number T5-2530-191-US
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Myocardial Infarction (1969)
Date of Event 02/22/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had a septal branch distally to the bifurcation.The septal branch became occluded during the procedure and was jailed off due to the main branch stent.The patient stated she had chest pain that lasted less than 1 minute during the procedure.The tryton stent was a success and the patient left the cath lab for post-op recovery.The physician felt it was best to admit the patient for observation.The patient was doing well and discharged on (b)(6) 2019.They're calling it a nstemi type 4a.What was the target lesion (mv and sb)? mv - lad, sb - diag.What was the medina classification? 1.1.1.What was percent stenosis? mv - 90%, sb - 90%.Was the device used for a chronic total occlusion (total occlusion > 3 months)? no.What was the degree of calcification (none/low/medium/high)? none to low.What was the degree of tortuosity (none/low/medium/high)? none.What guide catheter (size and type) was used? 6 fr - boston scientific runway vl3 guide catheter.Did the device prep normally (i.E.Maintain negative pressure)? yes.Was there any resistance/friction while inserting the balloon through the rotating hemostatic valve? no.Was there any resistance/friction while inserting the balloon through the guide catheter? no.Was predilatation performed prior to attempting to place the tryton stent? yes.Was there difficulty reaching the lesion? no.Was there difficulty crossing the lesion? only during the post-dilation but was able to cross with another balloon size.Were multiple dilatations performed during the attempt to place the tryton stent? yes.Was the tryton stent removed between dilatations? if so, how many times was it removed and was it checked visually for distortion/damage? no.What was the final patient outcome? mv - less than 10%, sb - less than 10%.

Brand Name
TRYTON SIDE BRANCH STENT
Common Device Name
BARE METAL CORONARY STENT
Manufacturer (Section D)
TRYTON MEDICAL, INC.
1000 park forty plaza
suite 325
durham NC 27713
MDR Report Key8470809
Report Number3007210870-2019-00001
Device Sequence Number16634911
Product Code MAF
UDI-Device Identifier00894588002132
UDI-Public00894588002132
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P150039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/21/2019
Device Catalogue NumberT5-2530-191-US
Device Lot NumberUBH22B1000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2019
Initial Report FDA Received Date04/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN - 81MG - QPM; CAPTOPRIL - 50MG - TID; CLOPIDOGREL - 75MG - QD; EZETIMIBE - 10MG - QD; METFORMIN - 500MG - BID; METOPROLOL SUCCINATE - 25MG - QD; NIFEDIPINE - 90 MG - QD; NITROGLYCERIN - 0.4MG - PRN; SIMVASTATIN - 20MG - QPM; TRIAMTERENE-HYDROCHLOROTHIAZIDE - 37.5-25MG - QD
Outcome Attributed to Adverse Event Hospitalization; Life Threatening;
Patient Age72 YR
Patient Weight69